# SDR AWXA200501206

- Difficulty date: September 27, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,029 hours, 37,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 903
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED EXFOLIATION CORROSION ON SEAT TRACK AT BS 903 AND BL 45R.  CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-00-52-1A-1 FIG 101.  DAMAGED SEAT TRACK WAS REMOVED IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  FABRICATED REPAIR SPLICE PLATE AND SEAT TRACK IAW BOEING 737-300 SRM 51-40-05-0G FIG 2 AND SRM 53-60-52-01 FIG 1.  INSTALLED REPAIR PARTS AT BS 903 AND BL 45R IAW BOEING 737-300 SRM 53-00-52-2R3 FIG 201.
